On existence, multiplicity, uniqueness and stability of positive solutions of a Leslie–Gower type diffusive predator–prey system
Articles
Jun Zhou
Southwest University, China
Published 2014-10-30
https://doi.org/10.15388/NA.2014.4.11
PDF

Keywords

Leslie–Gower type diffusive predator–prey system
positive steady state solutions
uniqueness
multiplicity
stability

How to Cite

Zhou J. (2014) “On existence, multiplicity, uniqueness and stability of positive solutions of a Leslie–Gower type diffusive predator–prey system”, Nonlinear Analysis: Modelling and Control, 19(4), pp. 669-688. doi: 10.15388/NA.2014.4.11.

Abstract

In this paper, we consider a Leslie–Gower type diffusive predator–prey system. By using topological degree theory, bifurcation theory, energy estimates and asymptotic behavior analysis, we prove the existence, multiplicity, uniqueness and stability of positive steady states solutions under certain conditions on parameters.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy